# SDR DALA1256883748

- Difficulty date: December 8, 2012
- Submitted: December 12, 2012
- Operation: Air carrier
- Aircraft: N3748Y
- Make and model: Boeing 737832
- Aircraft serial: 30489
- Aircraft time: 38,299 hours, 14,469 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Inoperative
- Location: Rt Recirculation
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, AN ACRID ODOR CAME FROM AIR CONDITIONING SYS,  DISSIPATED AFTER LANDING.  WITH RT PACK OFF,  ODOR RETURNED.  MX REPLACED RT RECIRCULATING FAN IAW AMM 21-25.  OPS TEST OK,  ACFT RETURNED  TO SERVICE.
